MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB230, VOYANT FINE FUSION, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB230, VOYANT FINE FUSION, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB230
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
Procedure performed: hysterectomy.Event description: complaint 1 of 2: (b)(4).Complaint 2 of 2: (b)(4).Issue with 2 x fine fusion during the same surgical procedure.Devices used as usual by the same surgeon.The third fine fusion devices replacing the 2 defect ones worked normally.When the doctor wanted to cauterize, nothing happened.No heat, no cauterization and apparently no error signal on the generator.Devices replaced by a third one during the same intervention.And surgeon was able to perform his surgery.Additional information received by applied medical rep via email on 9nov23: date of event: 20.09.23.Hemorrhoids were being grasped when the incident occurred.The problem occurred in the first minute.They heard the activation and end tone, but coagulation was not occurring, so we had to change the indicator.No thermal effects visible at the site.Type of intervention: device replacement.Patient status: no clinical impact to the patient.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit; however, the complainant¿s experience could not be replicated or confirmed as the event unit met current specifications.Applied medical was reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event or confirm that a product malfunction occurred.
 
Event or Problem Description

Brand Name
EB230, VOYANT FINE FUSION, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key18178899
Report Number2027111-2023-00767
Device Sequence Number7611819
Product Code GEI
UDI-Device Identifier00607915138240
UDI-Public(01)00607915138240(17)260117(30)01(10)1479802
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K202818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2026
Device Model NumberEB230
Device Catalogue Number101476431
Device Lot Number1479802
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Patient SexUnknown